Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 95, NWS Austin/San Antonio, TX

April 22, 2023Llano County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 22, 2023, 8:32 PM CDT for Llano County, Texas. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2023, 8:32 PM CDT (01:32 UTC)
Expired
Apr 22, 2023, 8:56 PM CDT
In force
24 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Llano County, TX

The radar

The Ft Hood radar (KGRK), 126 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 8:33 PM CDTHAIL 1.54 Wsw Valley Spring, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 2:41 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 1.5 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2023-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2062 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2023-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2062 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1719 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

757 
WUUS54 KEWX 230132
SVREWX
TXC299-230230-
/O.NEW.KEWX.SV.W.0095.230423T0132Z-230423T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
832 PM CDT Sat Apr 22 2023

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Central Llano County in south central Texas...

* Until 930 PM CDT.

* At 831 PM CDT, a severe thunderstorm was located over Valley
  Spring, or 11 miles northwest of Llano, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Kingsland, Llano, Gainesville, Valley Spring and Oxford. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3066 9843 3064 9842 3051 9880 3081 9897
      3087 9896 3092 9890 3092 9872
TIME...MOT...LOC 0131Z 324DEG 19KT 3085 9883 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

GALE
3 follow-up statements
976 
WWUS54 KEWX 230142
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
842 PM CDT Sat Apr 22 2023

TXC299-230230-
/O.CON.KEWX.SV.W.0095.000000T0000Z-230423T0230Z/
Llano TX-
842 PM CDT Sat Apr 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL LLANO COUNTY...

At 842 PM CDT, a severe thunderstorm was located over Valley Spring,
or 11 miles northwest of Llano, moving southeast at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Kingsland, Llano, Gainesville, Valley Spring and Oxford. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3083 9897 3092 9883 3092 9872 3066 9843
      3064 9842 3051 9880 3081 9897
TIME...MOT...LOC 0142Z 313DEG 16KT 3084 9884 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

GALE
288 
WWUS54 KEWX 230150
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
850 PM CDT Sat Apr 22 2023

TXC299-230230-
/O.CON.KEWX.SV.W.0095.000000T0000Z-230423T0230Z/
Llano TX-
850 PM CDT Sat Apr 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL LLANO COUNTY...

At 850 PM CDT, a severe thunderstorm was located over Valley Spring,
or 9 miles northwest of Llano, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kingsland, Llano, Gainesville, Valley Spring and Oxford. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3083 9897 3089 9887 3089 9869 3066 9843
      3064 9842 3051 9880 3081 9897
TIME...MOT...LOC 0150Z 304DEG 11KT 3083 9881 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

GALE
722 
WWUS54 KEWX 230156
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
856 PM CDT Sat Apr 22 2023

TXC299-230206-
/O.CAN.KEWX.SV.W.0095.000000T0000Z-230423T0230Z/
Llano TX-
856 PM CDT Sat Apr 22 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LLANO COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 3083 9897 3089 9887 3089 9869 3066 9843
      3064 9842 3051 9880 3081 9897
TIME...MOT...LOC 0152Z 324DEG 19KT 3080 9879 

$$

GALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 5:39 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Apr 22, 5:39 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
539 PM CDT Sat Apr 22 2023

...New UPDATE, AVIATION...

.UPDATE...
Issued at 536 PM CDT Sat Apr 22 2023

Made a few minor adjustments to the PoP grids based on current
trends. A severe storm remains just north of the CWA and has started
to move a bit more SSE than SE as it propagates to a more unstable
airmass. If this storm maintains its strength, warnings would be
needed around 615.

 &&

.SHORT TERM...
(Tonight through Sunday night)
Issued at 203 PM CDT Sat Apr 22 2023

At 1 PM a surface low was located between San Angelo and Midland,
with a dryline extending south to just west of Val Verde County, and
a cold front extended back into the Permian Basin, and stationary
front extending east through North Texas. Southeast low level flow
across South Central Texas has allowed moisture to work back into
the region, especially the western half of the CWA where models
indicate precipitable water values increasing this afternoon and
evening to around 1.25-1.5".

The aforementioned cold front and stationary front are progged to
drop south into Central Texas and the Trans Pecos late this
afternoon. CAMs indicate convective initiation to take place between
3-5PM. See latest MCD from the SPC on this. Convective initiation is
also likely to take place late during this time across the higher
terrain of Mexico. There is some spread in the guidance on the
convective evolution south and east into the area this evening. In
general we expect the storms to the north to likely build into a
scattered or broken line of storms southwest through the Hill
Country and Edwards Plateau, into a broader area of low level
convergence and the higher instability pool axis. The guidance east
of I-35 is indicating convective inhibition setting in which may be
too much to overcome. The steering flow could also allow isolated,
discrete supercells over Mexico to possibly work east across the
border into Val Verde, Kinney, and Maverick counties this evening.
Confidence in storms impacting the I-35 corridor are lower, but it
does appear there is a good chance after midnight for storms to work
into the San Antonio metro area. We are less confident in the Austin
metro area.

Environmental conditions support initially discreet severe storms
moving into the far northern Hill Country and Rio Grande Plains,
with very large hail possible, in addition to damaging wind gusts.
An isolated tornado threat will also be in place across the Hill
Country. As we head into the late evening and overnight hours
confidence decreases in convective mode and coverage, with the cold
front possibly undercutting some storms and the aforementioned
higher convective inhibition to the east in place.

In addition to the severe risk, some pockets of locally heavy
rainfall are possible. HREF probability matched mean is indicating
some around 1/2" to 1 1/2" of rainfall through the Hill Country and
into northern Bexar County. Max HREF values are indicating 2-4",
which may be a rough approximation for isolated pockets to expect.
Any heavy pockets like this have the capability of producing
localized flash flooding, especially if they occur over areas that
received heavy rainfall Thursday night.

Some of the CAMs and also the 12Z NAM delay the front over the Rio
Grande Plains through daybreak, and that scenario could lead to more
severe storm potential in the late morning hours and perhaps even a
brief tornado threat. Depending on the amount of stabilization the
overnight storms generate, we should see a good to great chance of
continued measurable precipitation over a good portion of the
forecast area Sunday. Should a stronger cool pool due to robust
overnight convection develop, the threat for morning severe weather
potential and overall amounts could be reduced, with just some
overrunning showers and isolated weak thunderstorms. One thing seems
to be trending with consistency and that is for a cooler high
temperature day for Sunday what looks to be another over-achieving
cold front. Even with a compromised environment for strong elevated
storms, the presence of the cooler air could work out to allow for a
more favorable condition for small hail to reach the ground before
melting. However, convective wind gusts will be limited by the mixing
of post-frontal winds by late morning Sunday should the stronger
cool pool scenario play out.

Wave after wave of weak shortwave activity continues over the
frontal inversion through Sunday night, and more rounds of measurable
rain is forecast through at least Sunday evening.

&&

.LONG TERM...
(Monday through Saturday)
Issued at 203 PM CDT Sat Apr 22 2023

With persistent waves of weak upper disturbances rolling over the
strong frontal inversion for Monday, there remains little opportunity
for temperatures to recover much behind the front. The front could
erode to being shallow over western counties a steady NE wind should
continue over eastern counties through much of the day. The
overrunning rain and storm activity should thus remain fairly weak
and the QPF potential should remain low. Monday night into Tuesday
should open up the onshore flow and recovering PWat values, but
persistent cloudy skies will limit convective temps and should keep
the convective environment fairly weak. Should the Tuesday low
amplitude shortwave trend to increase in amplitude, then return flow
could be stronger and lead to a better chance for marginally severe
storms. The better mid-week chance for strong storms and heavy rain
is Wednesday with the arrival of yet another cold front that
generates good QPF in the 12Z deterministic models Wednesday night.
With few opportunities to dry out, the run-off potential should be
cumulatively escalating this week. Thus there could be a potential
for the issuance of the first Flash Flood Watch product since August
of last year. After the Thursday cold front, the pattern amplifies to
generate a blocking upper ridge over the western CONUS. Thus
confidence is moderate on the area seeing more stable weather for
Friday into next weekend.

&&

.AVIATION...
(00Z TAFS)
Issued at 536 PM CDT Sat Apr 22 2023

Convection will be possible later this evening at all TAF sites.
Think AUS will likely have a better chance to be clipped by the
system and will mention VCTS there, with TEMPOs for the remainder TAF
sites. Additional showers will also be possible tomorrow and will
mention VCSH for that. Otherwise, VFR conditions will become MVFR
later tonight with ceilings and possible visibility restrictions
within the heavy thunderstorm/shower activity. Winds are SE but will
become NNE later this evening with the passage of a cold front.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              53  62  51  66 /  50  60  30  30
Austin Bergstrom Intl Airport  53  62  50  66 /  30  60  30  30
New Braunfels Muni Airport     55  63  51  68 /  50  60  30  30
Burnet Muni Airport            49  58  48  61 /  70  70  30  30
Del Rio Intl Airport           60  66  57  69 /  70  70  40  20
Georgetown Muni Airport        51  60  49  64 /  50  60  30  30
Hondo Muni Airport             56  63  52  66 /  70  70  30  30
San Marcos Muni Airport        53  63  51  67 /  40  60  30  30
La Grange - Fayette Regional   57  65  53  69 /  30  50  30  20
San Antonio Intl Airport       55  63  52  66 /  60  70  30  30
Stinson Muni Airport           57  64  54  68 /  60  70  30  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...29
Long-Term...Gale
Aviation...29
Hazardous weather outlook, Apr 22, 3:31 PM CDT, 5 hours 1 minute before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
331 PM CDT Sat Apr 22 2023

TXZ171>173-183>194-202>209-217>225-228-232045-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
331 PM CDT Sat Apr 22 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Scattered storms are possible tonight across the Hill Country,
southern Edwards Plateau, Rio Grande, and portions of the I-35
corridor. Some storms could become severe, with large hail and
damaging wind gusts the main threat. An isolated tornado or two is
possible over the Hill Country,

In addition, isolated pockets of heavy rainfall could lead to
localized flash flooding, especially if any heavy rain were to
occur over areas that received heavy rainfall this past Thursday
night.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A few additional strong to severe storms are possible Sunday
afternoon and evening across much of the area, with large hail and
damaging wind gusts the main hazards.

Additional strong to severe storms may be possible both Tuesday
and Wednesday of this upcoming week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Apr 22, 6:40 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
640 PM CDT Sat Apr 22 2023

TXZ171-230030-
Llano TX-
640 PM CDT Sat Apr 22 2023

...A strong thunderstorm will impact portions of northwestern Llano
County through 730 PM CDT...

At 640 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cherokee, or 16 miles south of San Saba, moving southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Valley Spring, Tow and Baby Head.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 3090 9845 3075 9875 3092 9893 3092 9845
TIME...MOT...LOC 2340Z 309DEG 16KT 3097 9882

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

GALE
Special weather statement, Apr 22, 7:26 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
726 PM CDT Sat Apr 22 2023

TXZ171-172-230115-
Llano TX-Burnet TX-
726 PM CDT Sat Apr 22 2023

...A strong thunderstorm will impact portions of northeastern Llano
and northwestern Burnet Counties through 815 PM CDT...

At 725 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tow, or 12 miles northwest of Buchanan Dam, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Burnet, Buchanan Dam, Buchanan Lake Village, Lake Victor, Inks Lake
State Park, Bluffton and Tow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 3094 9815 3069 9829 3085 9865 3092 9860
      3092 9845 3093 9844 3092 9842 3094 9841
      3095 9845 3097 9845
TIME...MOT...LOC 0025Z 284DEG 23KT 3090 9853

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

GALE
Special weather statement, Apr 22, 8:08 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
808 PM CDT Sat Apr 22 2023

TXZ171-230200-
Llano TX-
808 PM CDT Sat Apr 22 2023

...A strong thunderstorm will impact portions of northwestern Llano
County through 900 PM CDT...

At 807 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pontotoc, or 20 miles northeast of Mason, moving southeast at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Valley Spring and Field Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 3078 9884 3086 9897 3092 9896 3092 9872
TIME...MOT...LOC 0107Z 310DEG 13KT 3093 9896

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

GALE

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:26 PM CDTSpecial Weather StatementEWXBurnet49 min
Apr 22, 8:08 PM CDTSpecial Weather StatementEWXLlano52 min
Apr 22, 9:03 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano57 min
Apr 22, 9:58 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXGillespie62 min
Apr 22, 10:20 PM CDTSevere Thunderstorm WarningEWXKerr55 min
Apr 22, 10:47 PM CDTSpecial Weather StatementEWXKendall43 min
Apr 22, 11:17 PM CDTSpecial Weather StatementEWXGillespie43 min
Apr 22, 11:24 PM CDTSevere Thunderstorm WarningEWXGillespie35 min
Apr 22, 11:28 PM CDTSpecial Weather StatementEWXComal47 min
Apr 23, 12:07 AM CDTSpecial Weather StatementEWXKimble38 min
Apr 23, 12:20 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr24 min
Apr 23, 1:36 AM CDTSpecial Weather StatementEWXVal Verde39 min
Apr 23, 1:48 AM CDTSevere Thunderstorm WarningEWXVal Verde42 min
Apr 23, 2:18 AM CDTSpecial Weather StatementEWXKinney42 min
Apr 23, 2:26 AM CDTSpecial Weather StatementEWXVal Verde49 min
Apr 23, 2:32 AM CDTSevere Thunderstorm WarningEWXKinney43 min
Apr 23, 2:39 AM CDTAreal Flood AdvisoryEWXKinney3 hr
Apr 23, 2:52 AM CDTSpecial Weather StatementEWXEdwards38 min
Apr 23, 2:57 AM CDTSpecial Weather StatementEWXReal48 min
Apr 23, 3:02 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde43 min
Apr 23, 3:03 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Apr 23, 3:08 AM CDTSpecial Weather StatementEWXBandera52 min
Apr 23, 3:16 AM CDTSevere Thunderstorm WarningEWXEdwards25 min
Apr 23, 3:27 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde48 min
Apr 23, 3:37 AM CDTSpecial Weather StatementEWXMedina38 min
Apr 23, 3:51 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick39 min
Apr 23, 4:11 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde49 min
Apr 23, 4:26 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick49 min
Apr 23, 4:30 AM CDTAreal Flood AdvisoryEWXReal109 min
Apr 23, 5:07 AM CDTSpecial Weather StatementEWXMaverick38 min
Apr 23, 5:15 AM CDTSpecial Weather StatementEWXMedina45 min
Apr 23, 5:30 AM CDTSevere Thunderstorm WarningEWXMaverick45 min
Apr 23, 5:44 AM CDTAreal Flood AdvisoryEWXMaverick3 hr
Apr 23, 5:50 AM CDTSpecial Weather StatementEWXMedina40 min
Apr 23, 6:06 AM CDTSpecial Weather StatementEWXDeWitt39 min
Apr 23, 6:11 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 23, 6:12 AM CDTSevere Thunderstorm WarningEWXMaverick48 min
Apr 23, 6:59 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick61 min
Apr 23, 7:07 AM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca44 min
Apr 23, 8:05 AM CDTSpecial Weather StatementEWXDimmit40 min
Apr 23, 8:26 AM CDTSpecial Weather StatementEWXKarnes64 min

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.